# SDR SWAA2022060611107

- Difficulty date: May 21, 2022
- Submitted: June 6, 2022
- Operation: Air carrier
- Aircraft: N204WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29855
- Aircraft time: 58,636 hours, 34,595 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 231XF
- Condition: Pulled
- Location: Cabin Floor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

231XF HAS PEELED FIBERS. / [01] EVALUATED AND FOUND DAMAGE TO MULTIPLE AREAS OF UPPER SURFACE AND IS REPAIRABLE IAW SRM 53-00-50-2R-0 REPAIR GENERAL TABLE 201 REPAIR 1 CLEANED AND PREPPED UPPER SURFACE IAW SRM 53-00-50-2R-1 PARAGRAPH 3A;C;E;F VERIFIED BOND MATERIALS AS GLASS--(A24485); RESIN--(A128104) IAW SRM 53-00-50-2R-1 TABLE 201 NEED OK TO BOND;[02] VERIFIED STEP 1 AND OK TO BOND;[03] BONDED REPAIR PLIES; CURED IN OVEN B0-06 DUE 8/13/22 IAW SRM 53-00-50-2R-1 PARAGRAPH 3K-3M. TAP TEST GOOD;[04] REPAIRED DAMAGE TO UPPER SURFACE FLOOR BOARD 231XF IAW SRM 53-00-50-2R-0 REPAIR GENERAL; SRM 53-00-50-2R-1 REPAIR 1. TAP TEST GOOD;[05] VERIFIED STEPS 3-4
